# SDR MASA200601329

- Difficulty date: May 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 5,582 hours, 4,071 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ASH 5053 CLT - EICAS DISPLAYED SPOILER/STAB FAULT.  RUDDER LIMIT FAULT.  LT AND RT FADEC FAULT.  AIRSPEED, ALTITUDE AND VERTICAL SPEED WARNING.  MX RE-RACKED THE NR 1 ADC AND FAULTS CLEARED.  SYSTEMS OP CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
